# SDR ABXA9900235

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47384
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5613217508
- Condition: Lack Of Lube
- Location: Right Cockpit
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING UNABLE TO OPEN FIRST OFFICER'S CLEARVIEW SLIDING WINDOW (EMERGENCY EXIT).  ADJUSTED UPPER LOCK, LUBRICATED ALL PIVOT POINTS.
